# SDR SWIA2015021340723

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 34,697 hours, 31,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE RECHARGED LIGHTS, OPS GOOD IAW AMM.
